Thanks for your quick reply. I had an MRI done of my brain and spine and it came back normal. I have had many labs done and the only abnormal results were an increased cortisol level (stress) and my protein levels were low. I have struggled with eating disorders for about 16 years but have been OK for a year or two. I do ingest a lot of nutraweet daily. A LOT! Could this cause scalp pain this severe?
The pain is so bad that I have thought of suicide several times although it isn't something I could do. It hurts to actually move my hair and it feels like something is eating my scalp. I was diagnosed with Seb Derm of the scalp but the dermatologist said that seb derm doesn't create pain. Are there any other tests out there? I swear that there is something going on under my scalp for it to bring me to tears when I shower, comb, sleep, etc...
I am SO scared. I also want to mention that I had my hair Highlighted on the top half of my head about 1-2 months before the scalp pain. I actually woke up not being able to touch my head. My life was great before I WOKE up with this. I kind of ruled out a chemical burn from the highlights since my scalp looks normal and the pain didn't start right after the highlights... Any thoughts on this? I would love it if you could name some tests or treatment for this. They also thought that this could be psychological pain. Is this possible to have such severe scalp pain and it be in my head?
I will be going to a pain clinic next month or the Mayo Clinic. I wanted to ask you of your opinion on the eating disorder, seb derm and more specifically the hair highlights.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.